# SDR ASAA0843136

- Difficulty date: May 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Component part number: 655828047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARRY OUT PREVENT MOD ON BS 348.2 TO BS 360 STR 16 PER EM 5310 02389 STEP 4.  CARRY OUT PREVENT MOD ON BS 348.2 TO BS 360 STR 16 PER EM 5310 02389 STEP 4.
